# SDR R61A201712010901

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 27,945 hours, 21,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17027305003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX CHECK, CORROSION RT SEAT TRACK BETWEEN FR20/21. REMOVED AND REPLACED RT SEAT TRACK BETWEEN FR20/21 REF SRM 51-40-02 AND 51-23-04 PN 170-27305-003.
